# SDR N6WA2015101601

- Difficulty date: October 16, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 10,747 hours, 8,453 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Detached
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR, PHOTO LUMINESCENT OPEN PLACARD DETACHED.  REINSTALLED OPEN PLACARD IAW AMM 11-30-04.
